Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Nets with equal $ W$ invariants


Author: V. G. Grove
Journal: Trans. Amer. Math. Soc. 31 (1929), 845-852
MSC: Primary 53A20
DOI: https://doi.org/10.1090/S0002-9947-1929-1501517-0
MathSciNet review: 1501517
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53A20

Retrieve articles in all journals with MSC: 53A20


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1929-1501517-0
Article copyright: © Copyright 1929 American Mathematical Society